# SDR CALA2013020600086

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 47,833 hours, 25,288 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 898052
- Condition: Failed
- Location: Aft Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN PORTABLE HALON FIRE EXTINGUISHER FAILED INSPECTION.  REPLACED HALON FIRE EXTINGUISHER.
